MAUDE Adverse Event Report: ABBOTT MEDICAL WORKMATE¿ CLARIS¿ AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL WORKMATE¿ CLARIS¿ AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700150
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an svt procedure after the patient was prepped, it was reported that there was no communication between the workmate claris amplifier and the dws causing a delay.The issue was resolved after restarting the workmate claris system three times.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received by abbott, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.The delay of the procedure did not result in a serious injury or death to the patient, and as the customer is still using the amplifier with no continued issues, a device malfunction was not confirmed nor reproducible.Since no malfunction was confirmed, this event no longer meets reporting criteria for a reportable malfunction.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.One claris¿ amplifier 120 channel sn: (b)(6) was received for evaluation.It was noted that during the channel walk test, a packet rate condition appeared.This was isolated to the firmware of the single board computer (sbc).Based on the investigation and information provided to abbott, the reported event was confirmed, and the root cause was attributed to the firmware of the sbc.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
The device was received for evaluation.This report includes an updated analysis.

Brand Name
WORKMATE¿ CLARIS¿ AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22948557
Report Number2184149-2025-00145
Device Sequence Number9636056
Product Code DQK
UDI-Device Identifier05415067001504
UDI-Public(01)05415067001504(10)8959787
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700150
Device Catalogue NumberH700150
Device Lot Number8959787
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer10/02/2025
11/10/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/08/2025
12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown